My husband was diagnosed with grade 2. PD 3 years ago. He is doing pretty well on sinemet. The main problem is jumping legs, either one. Usually late in the day. This is apparently Repetitive Limb Movement and Sinemet is also a drug for this but it can make it worse. Does anyone else have this? It is usually from the ankle to the toes, stretching and pointing the toes as if a ballet dancer every 12-18 seconds. It is notTestless Leg Syndrome. It wakes him up or prevents him from going to sleep. I think being sedentary does not help, for example travelling. Sometimes it occurs just before the Sinemet dose, sometimes 25 or so minutes after. It is erratic and it is difficult to see a pattern. Any help or suggestions would be gratefully received!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.